English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Bemerkung zur Typologie amazonischer Flüsse

MPS-Authors
/persons/resource/persons239869

Sioli,  Harald
Department Tropical Ecology, Max Planck Institute for Limnology, Max Planck Institute for Evolutionary Biology, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Sioli, H. (1965). Bemerkung zur Typologie amazonischer Flüsse. Amazoniana: Limnologia et Oecologia Regionalis Systematis Fluminis Amazonas, 1(1), 74-83.


Cite as: https://hdl.handle.net/21.11116/0000-0004-4D5E-E
Abstract
There is no abstract available